# SDR SWAA032226

- Difficulty date: October 8, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 51,086 hours, 48,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN ATTACH ANGLE CRACKED AT BS 360, BETWEEN STR 14R AND STR 15R.  REPAIRED ATTACH ANGLE PER SRM.
